MAUDE Adverse Event Report: ASTURA MEDICAL ASTURA; SET SCREW

ASTURA MEDICAL ASTURA; SET SCREW
Model Number ABBA00000
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 11/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
Set screw was backing out resulting in a revision surgery.

Brand Name
ASTURA
Common Device Name
SET SCREW
Manufacturer (Section D)
ASTURA MEDICAL
4949 w. royal lane
irving TX 75063
Manufacturer (Section G)
ASTURA MEDICAL
4949 w. royal ln
irving TX 75063
Manufacturer Contact
parker kelch
4949 w. royal ln
irving, TX 75063
4695015530
MDR Report Key22087557
Report Number3015941638-2025-00004
Device Sequence Number15190518
Product Code NKB
UDI-Device Identifier00841379176688
UDI-Public00841379176688
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K182239
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberABBA00000
Device Catalogue NumberABBA00000
Device Lot Number723309A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/11/2024
Initial Report FDA Received Date05/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale
Patient Weight91 KG
Patient EthnicityNon Hispanic
Patient RaceWhite